# SDR SWIA201229691

- Difficulty date: February 17, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 14,376 hours, 8,602 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4452, RIGHT PACK FAULT.  PERFORMED OPERATIONAL CHECK OF RIGHT PACK IN REFERENCE TO AMM.  OPS CHECKED GOOD.
